All that's left is:
- Narrowing down what clothing items are going to make the cut since shipping is so dang expensive (gonnna be a no UGGS winter!
- Canceling my tanning membership.. crossing my fingers to come back at Christmas looking like a native)
- Get in a few last "Hoorah's" before leaving! Definitely going to miss my Nashville nightlife
- Sell my car!!! I have my eyes set on a cute little pink moped..
One task that has been checked off already is planning our cross-country roadtrip! After swinging by and picking me up in Nashville, Heather and I will take our 5 day journey to Los Angeles where we are flying from to Honolulu. Always wanted to have a cross-country experience, and it's finally gonna happen! Just like Britney in Crossroads.. minus the whole pregnant girl thing.
Stole this from Heather Feather but here's the breakdown of our little adventure...
Friday, November 4
8:00 a.m. Depart Nashville, TN
drive 10 hours
6:00 p.m. Arrive in Oklahoma City, OK
stay @ Hampton Inn Bricktown (free bfast, yay!)
Saturday, November 5
8:00 a.m. Depart Oklahoma City, OK
drive 8 hours
4:00 p.m. Arrive Santa Fe, NM
stay at Hilton Santa Fe Golf Resort & Spa at Buffalo Thunder
explore Santa Fe!
Sunday, November 6
8:00 a.m. Depart Santa Fe, NM
drive 7 hours
3:00 Arrive Grand Canyon
Monday, November 7
Jackass rides down the Grand Canyon!
3:00 p.m. Depart Grand Canyon
drive 7 hours
10:00 p.m. Arrive in Los Angeles, CA
Tuesday, November 8
Wednesday, November 9
A.M. drop off SuperCamry at port
5:05 p.m. Depart LAX
8:40 p.m. Arrive in HNL (Honolulu!)